17 doctors weighed in:

Can my Effexor (venlafaxine) make me have blurry vision?

17 doctors weighed in
Dr. Pamela Pappas
Psychiatry
6 doctors agree

In brief: Yes

Yes, Effexor (venlafaxine) can cause blurry vision in 4-6% of people.
It could be dose-related. Please talk with your physician about this. Also, check your blood pressure because that can be affected also.

In brief: Yes

Yes, Effexor (venlafaxine) can cause blurry vision in 4-6% of people.
It could be dose-related. Please talk with your physician about this. Also, check your blood pressure because that can be affected also.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
5 doctors agree

In brief: Yes it can

Its due to anticholinergic side effect.

In brief: Yes it can

Its due to anticholinergic side effect.
Dr. Mohamed Al-Dabbas
Dr. Mohamed Al-Dabbas
Thank
Dr. Deepak Raja
Ophthalmology
4 doctors agree

In brief: Try some tears

In addition to making it difficult to focus at near, it can make your eyes dry.
Try some artificial tears and see if that helps. If not, let your prescribing doctor know--they may want to switch you to something with less side effects.

In brief: Try some tears

In addition to making it difficult to focus at near, it can make your eyes dry.
Try some artificial tears and see if that helps. If not, let your prescribing doctor know--they may want to switch you to something with less side effects.
Dr. Deepak Raja
Dr. Deepak Raja
Thank
Dr. Jay Bradley
Ophthalmology - LASIK Surgery
3 doctors agree

In brief: Yes

Effexor (venlafaxine) and other antidepressants can cause blurred vision due to dryness, refractive changes, issues with increased intraocular pressures, or other problems.
You should be evaluated by an eye doctor.

In brief: Yes

Effexor (venlafaxine) and other antidepressants can cause blurred vision due to dryness, refractive changes, issues with increased intraocular pressures, or other problems.
You should be evaluated by an eye doctor.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Dr. Shah Nawaz
Psychiatry

In brief: Possible

Are you taking any other medication provide list of all medications and what is dose how long you taking any recent change of dose taking once or twice a day.

In brief: Possible

Are you taking any other medication provide list of all medications and what is dose how long you taking any recent change of dose taking once or twice a day.
Dr. Shah Nawaz
Dr. Shah Nawaz
Thank
Dr. Alan Ali
Psychiatry

In brief: Effexor (venlafaxine)

Please consult your prescribing doctor before making any changes to your med.

In brief: Effexor (venlafaxine)

Please consult your prescribing doctor before making any changes to your med.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Shah Nawaz
Psychiatry

In brief: Yes

That's one of side effects are you taking any other medication try to lower dose don't stop it.

In brief: Yes

That's one of side effects are you taking any other medication try to lower dose don't stop it.
Dr. Shah Nawaz
Dr. Shah Nawaz
Thank
1 comment
Dr. Robert Woods
Always consult with your prescribing physician before making any changes to your medications. Report any unexpected side effects right away.
Dr. Ehsan Sadri
Ophthalmology

In brief: Sure there's hope!

Often Effexor (venlafaxine) can cause dry eyes and that can make your vision blurry.
Try thera tears or refresh 3 to 4 times a day.

In brief: Sure there's hope!

Often Effexor (venlafaxine) can cause dry eyes and that can make your vision blurry.
Try thera tears or refresh 3 to 4 times a day.
Dr. Ehsan Sadri
Dr. Ehsan Sadri
Thank
Read more answers from doctors